# SDR CALA2017073002445

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 88,781 hours, 21,215 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0023
- Condition: Smoke
- Location: Galley
- Part time: 79,356 hours, 20,122 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY OVEN 412 IS SMOKING WHEN IN USE.  REPLACED AFT GALLEY OVEN 412. IN REFERENCE WITH AMM 25-34-00. OPS CHECK GOOD.
